# SDR U2RA2017060800001

- Difficulty date: March 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Web
- Part number: 65B0588618
- Condition: Gouged
- Location: Rt Elevator
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF D CHECK INSPECTION FOUND RIGHT HAND OUTBOARD ELEVATOR INBOARD WEB GOUGED. REMOVED AND REPLACED RIGHT HAND OUTBOARD ELEVATOR INBOARD WED IN ACCORDANCE WITH SRM 51-40-02.
